# SDR 20000511AP002

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIRING SUPPORT ANGLE HAS 1.125 INCH CRACK AT INBOARD SIDE OF LEFT WING NR 3 FLAP TRACK BELOW AFT FALSE SPAR AREA.  REMOVED FAIRING, ACCOMPLISHED HFEC INSPECTION CONFIRMED ENDS OF CRACK IAW 51-00-00 PAGE 6.  STOP DRILLED CRACK IAW 51-10-1 PAGE 6B.  HFEC INSPECTED CONFIRMED CRACK CONTAINED IAW 51-00-00 PAR 6.  FABRICATED DOUBLER IAW 51-40-3 FIG 1.  TREATED, PRIMED AND INSTALLED REPAIR IAW 51-30-2 FIG 1.  (M)
